We don't give taper information here. It is a violation of our guidelines. You need to do a proper taper given by your prescribing physician. You are trying to do this taper "your way" and your way got you here so it doesn't work. What I mean by that is that it is time to do this the right way. You risk relapse if you take this into your own hands. Tapers should be done slowly and not the way you plan to do it skipping days and all. I hope you ask your doctor and get off per a plan. I would hate to see you relapse after all of this. Let us know how it goes. We are here to support you during this.
Actually my doc told me to jump now and take 10 hot baths a day. I work for a living and can't do that!
You are going to be sorry if you jump at 4 mg. You need to go down to at least a .50 to jump at this stage. These doctors **** me off and they wonder why people relapse. I am sorry hun. Try a google search. I am sure you will find information there or go to Suboxone. com
Your Dr. must like you cause it sounds like he wants you to keep coming back. I think I"d trust ibkleen"s advice more then the Drs but that's just my suggestion. Good luck no matter what you choose, you can recover.
Hello, its great you want to taper off meds, but as others said, jumping at 4mg is not the way to go. That would put you in brutal withdrawals !!!
I jumped at .08 of a mg. I tapered over 5 months off 32mg, which was quick but i jumped at a low dose.
I used to be on Serequel, its an extremely strong drug, our doctors use it in the psychiatric wards.
Im not sure why some people choose to have their meds every couple days to taper off, i think its pointless. It just puts the body and brain into a constant state of confusion, in my opinion : )
I would seek another docs opinion about a proper taper plan for both meds.
Serequel is not a med to be messed with, withdrawals are often worse than coming off heroin, again, in my opinion.
Just do it safely under a good docs supervision please !!!
I wish you the best of luck, take care : )
Sorry, just to add, if you jump now, 10 baths a day, is not going to do a thing for you, relief wise : )
Thank you all! Yeah I figured if I jumped now, it wouldn't be good. I've only been on it for 6 months for back pain, and it helps but I think my back is healed now and insurance only covered suboxone for 6 months so, I have around100 strips to taper off it completely, I'm not addicted to it, even though my body is used to it now, I don't take it to get high, never received a high off of it actually lol but I so plan on tapering a lot from this 4mg mark, I wish some of these doctors would take this stuff their self and taper off it so they will know what works and what doesn't work!!! Once I get down to just a pinch a day and I'm stable , I think I will wait 2 days , take another pinch, 2 more days take another pinch, then up it to 4 days, take a pinch, reason I think this will work is sense suboxone has such a long half life, we'll I hope it works at least, the swroqeul I will just get the doc to lower my dosage each month, and same with celexa that I am. Thanks again guys! Your opinions is what I've asked for!
Just a quick note.....
If u have 100 strips, u can certainly do a slow taper. I tapered off suboxone with about 30 strips. (8mill each). On day 34 since my last dose. But it took me about six months to get there slowly lowering my dose. I jumped at roughly .30-.35. IMO, 4mill jump would b too aggressive.
U aren't feeling any high or euphoria cause u have lots in your system. When I got down to a small crumb, about .30, I stayed there for about three weeks, once per day. I actually started getting a buzz on that small amount so I felt confident it was getting out of my system. Sub is a very strong med. stronger than we think. U haven't been taking too long so I applaud u for wanting to stop. I would encourage u to keep that attitude. U will find after u haven't taken any for 2-3-4 weeks, how clouded it actually has made ur mind. Keep moving toward sobriety. Great job!
Hey again. Yeah, i wasnt addicted either, it was just maintenance to get off heroin. Well done, you seem to be very aware of what you would like to do and your actually making plans to put things into motion. I also agree, the docs should try the meds also, before giving advice : )
Yeah, i would also think 100 subs should make you taper quite comfortable.
As you know, we cant give you advice on tapering, but dont do it yourself, without a doc...
I tapered by 2mg at a time, till i got to 10mg, then tapered by 1mg at a time. When i got to 4mg i had withdrawals maybe 3 seperate times. I was certainly not aware i could withdrawal while on a taper. But as i said, i went really fast. Sometimes tapering every 2 days. I got stuck on 4mg for 2 months because i was so sick, then decided i should just keep going.
When i jumped, i had not 1 withdrawal symptom, which was great : )
The mental part after detox got me, my energy was 0 for months.
Thats why you must exercise while doing a taper.
Although 6 months isnt too long on subs, i believe you will still withdrawal, but a slow, slow taper will help to make them bearable.
Do you think you want to taper all 3 meds at once, or just one at a time ?
Again whatever you and your doc decide, we are here to support you all the way.
I think you have got your head screwed on and your a very smart person.
Im pretty sure Celexa, if im correct, is not too bad to detox.
Do lots of google searches on others experience with Celexa and Serequel so you can hear their stories on detoxing those meds, so it gives you a rough idea on what you will go through : )
I often go to the Anxiety or depression forum on Medhelp, just to get info on Effexor, because i tapered that just recently.
You get some great info on those pages also.
Good on you, take care : )